Korean J. Math. Vol. 29 No. 4 (2021) pp.725-732
DOI: https://doi.org/10.11568/kjm.2021.29.4.725

Sharpening lower bound in some inequalities for Frames in Hilbert spaces

Main Article Content

Fahimeh Sultanzadeh
Mahmood Hassani
Mohsen Erfanian Omidvar
Rajab Ali kamyabi Gol


This paper aims to present a new lower bound for some inequalities related to Frames in Hilbert space. Some refinements of the inequalities for general frames and alternate dual frames under suitable conditions are given. These results refine the remarkable results obtained by Balan et al. and Gavruta.

Article Details


[1] R. Balan, P.G. Casazza, D. Edidin, G. Kutyniok, A new identity for Parseval frames, Proc. Amer. Math. Soc. 135(2007) 1007-1015. Google Scholar

[2] P.G. Casazza, The art of frame theory, Taiwanese J. Math. 4 (2000) 129-201. Google Scholar

[3] P.G. Casazza, G. Kutyniok, Frames of subspaces , Wavelets, frames and operator theory, Contemp. Math., 345, Amer. Math. Soc., Providence, RI, 2004. (87–113). Google Scholar

[4] O. Christensen, An introduction to frames and Riesz bases, Birkhauser/ springespringer [cham](2016). Google Scholar

[5] I. Daubechies, Ten Lectures on Wavelets, SIAM, Philadelphia, PA (1992). Google Scholar

[6] J. Duffin, A.C. Schaeffer, A class of nonharmonic Fiurier series , Trans. Amer. Math. Soc. 72 (1952) 341-366. Google Scholar

[7] Y.C. Eldar, G.D. Forney Jr., Optimal tight frames and quantum measurement, IEEE Trans. Inform. Theory 48(2002) 599-610. Google Scholar

[8] L. Gavruta, Frames for operators , Appl Comput Harmon Anal, 32(2012) 139-144. Google Scholar

[9] P. Gavruta, On some identities and inequalities for frames in Hilbert spaces, J. Math. Anal. Appl. 321(2006) 469-478. Google Scholar

[10] Q.P. Guo, J.S. Leng, H.B. Li, Some equalities and inequalities for fusion frames , Springer Plus. 5(2016) , Article ID 121, 10 pages. Google Scholar

[11] D. Han, D.R. Larson, Frames, bases and group representations, Mem. Amer. Math. Soc. 147(2000), x+94 pp. Google Scholar

[12] R. Vale and S. Waldron, Tight frames and their symmetries , Constr. Approx. 21(2005) 83-112. Google Scholar

[13] L. Zou, Y. Jiang, Improved arithmetic-geometric mean inequality and its application, J. Math. Inequal. 9(2015) 107-111. Google Scholar